# SDR HNAA0400080

- Difficulty date: August 26, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 25,109 hours, 28,525 cycles
- Engine: Pwa PW123
- System (JASC): 6100 · Propeller System
- Part: Engine
- Condition: Out Of Rig
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 2 ENGINE SURGED, POSSIBLE BETA LOCKOUT FAILURE.  OPERATED PROP AT 900 RPM AND SURGE DISSIPATED.  DEACTIVATED BETA LOCKOUT SYSTEM.  RIGGED NR 2 ENGINE PER W/C 76-00-02Q REACTIVATED BETA LOCK OUT C/W W/C 61-20-10Q BETA LOGIC OPS CHECK BETA LOCKOUT AND PROP GOVERNOR OPS CHECK GOOD.
